# SDR A6WA201240096

- Difficulty date: December 19, 2011
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 27,644 hours, 26,780 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 574 - 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27.0 FLOORBEAM CAP BETWEEN FS 574.0 AND 621.0 HAS CORROSION AROUND NUTPLATE HOLES.  REMOVED CORRODED LBL27 FLOORBEAM CAP BETWEEN FS 574.00 AND FS 621.00.  THEN INSTALLED NEW SERVICEABLE FLOORBEAM IAW REO 601R-53-61-3778, REV A.
